# SDR AALA20150807003

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT TIE DOWN TRACK AT L27L IS CORRODED IN SEVERAL PLACES BETWEEN STATIONS 1212 & 1322. REMOVED OLD & INSTALLED NEW TRACK IAW SRM 51-30-01 & 51-30-05.
